| Model Number |
H7493808008400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 4.0 mm x 8 mm quantum¿ maverick¿ balloon catheter was advanced to dilate the lesion.However, during procedure, it was noted that the delivery shaft was fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Returned product consisted of a quantum maverick balloon catheter.The balloon was tightly folded.The outer shaft, inner shaft, balloon and tip were microscopically examined.The hypotube shaft was completely separated 55cm from the hub.The fracture faces were oval as if kinked prior to separation.There was no evidence of any material or manufacturing deficiencies contributing to the damage.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 4.0mm x 8mm quantum¿ maverick¿ balloon catheter was advanced to dilate the lesion.However, during procedure, it was noted that the delivery shaft was fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.